12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Baake, Michael, and Grimm, Uwe. “Scaling of diffraction intensities near the origin: some rigorous results”. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT (2019): 054003.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
Baake, Michael, Gohlke, Philipp, Kesseboehmer, M., and Schindler, T. “SCALING PROPERTIES OF THE THUE-MORSE MEASURE”. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.7 (2019): 4157-4185.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Baake, Michael, Frank, Natalie Priebe, Grim, Uwe, and Robinson, E. Arthur, Jr. “Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction”. STUDIA MATHEMATICA 247.2 (2019): 109-154.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
von Wangenheim, Ute, Baake, Ellen, and Baake, Michael. “Single-crossover recombination in discrete time”. JOURNAL OF MATHEMATICAL BIOLOGY 60.5 (2010): 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, Michael, and Zint, Natali. “Absence of singular continuous diffraction for discrete multi-component particle models”. JOURNAL OF STATISTICAL PHYSICS 130.4 (2008): 727-740.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Baake, Michael, Grimm, Uwe, and Giegerich, Robert. “Surprises in approximating Levenshtein distances”. JOURNAL OF THEORETICAL BIOLOGY 243.2 (2006): 279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
Baake, Ellen, Baake, Michael, Bovier, Anton, and Klein, Markus. “An asymptotic maximum principle for essentially linear evolution models”. JOURNAL OF MATHEMATICAL BIOLOGY 50.1 (2005): 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
Baake, Michael, and Baake, Ellen. “An exactly solved model for mutation, recombination and selection”. Canadian Journal of Mathematics 55.1 (2003): 3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Baake, Ellen, Baake, Michael, and Wagner, Holger. “Quantum mechanics versus classical probabilities in biological evolution”. PHYSICAL REVIEW E 57.1 (1998): 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Baake, Ellen, Baake, Michael, and Wagner, Holger. “Ising quantum chain is equivalent to a model of biological evolution”. PHYSICAL REVIEW LETTERS 78 (1997): 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
Baake, Michael, Baake, Ellen, and Eich, E. “On the role of invariants for the parameter estimation problem in Hamiltonian systems”. Physics letters 180.1-2 (1993): 74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Baake, Ellen, Baake, Michael, Bock, H. G., and Briggs, K. M. “Fitting ordinary differential equations to chaotic data”. Physical Review A 45.8 (1992): 5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung

12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Baake, Michael, and Grimm, Uwe. “Scaling of diffraction intensities near the origin: some rigorous results”. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT (2019): 054003.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
Baake, Michael, Gohlke, Philipp, Kesseboehmer, M., and Schindler, T. “SCALING PROPERTIES OF THE THUE-MORSE MEASURE”. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 39.7 (2019): 4157-4185.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Baake, Michael, Frank, Natalie Priebe, Grim, Uwe, and Robinson, E. Arthur, Jr. “Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction”. STUDIA MATHEMATICA 247.2 (2019): 109-154.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
von Wangenheim, Ute, Baake, Ellen, and Baake, Michael. “Single-crossover recombination in discrete time”. JOURNAL OF MATHEMATICAL BIOLOGY 60.5 (2010): 727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, Michael, and Zint, Natali. “Absence of singular continuous diffraction for discrete multi-component particle models”. JOURNAL OF STATISTICAL PHYSICS 130.4 (2008): 727-740.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Baake, Michael, Grimm, Uwe, and Giegerich, Robert. “Surprises in approximating Levenshtein distances”. JOURNAL OF THEORETICAL BIOLOGY 243.2 (2006): 279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
Baake, Ellen, Baake, Michael, Bovier, Anton, and Klein, Markus. “An asymptotic maximum principle for essentially linear evolution models”. JOURNAL OF MATHEMATICAL BIOLOGY 50.1 (2005): 83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
Baake, Michael, and Baake, Ellen. “An exactly solved model for mutation, recombination and selection”. Canadian Journal of Mathematics 55.1 (2003): 3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Baake, Ellen, Baake, Michael, and Wagner, Holger. “Quantum mechanics versus classical probabilities in biological evolution”. PHYSICAL REVIEW E 57.1 (1998): 1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Baake, Ellen, Baake, Michael, and Wagner, Holger. “Ising quantum chain is equivalent to a model of biological evolution”. PHYSICAL REVIEW LETTERS 78 (1997): 559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
Baake, Michael, Baake, Ellen, and Eich, E. “On the role of invariants for the parameter estimation problem in Hamiltonian systems”. Physics letters 180.1-2 (1993): 74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Baake, Ellen, Baake, Michael, Bock, H. G., and Briggs, K. M. “Fitting ordinary differential equations to chaotic data”. Physical Review A 45.8 (1992): 5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: mla

Export / Einbettung